Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Risk of torsades de pointes from oral erythromycin with concomitant carbimazole (methimazole) administration
Autore:
Koh, TW;
Indirizzi:
St Bartholomews Hosp, Dept Cardiol, London EC1A 7BE, England St Bartholomews Hosp London England EC1A 7BE l, London EC1A 7BE, England
Titolo Testata:
PACE-PACING AND CLINICAL ELECTROPHYSIOLOGY
fascicolo: 10, volume: 24, anno: 2001,
pagine: 1575 - 1576
SICI:
0147-8389(200110)24:10<1575:ROTDPF>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
LONG QT SYNDROME; DE-POINTES; PROLONGATION; ASSOCIATION;
Keywords:
torsades de pointes; erythromycin; QT prolongation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
6
Recensione:
Indirizzi per estratti:
Indirizzo: Koh, TW St Bartholomews Hosp, Dept Cardiol, Dominion House,60 Bartholomew Close, London EC1A 7BE, England St Bartholomews Hosp Dominion House,60 Bartholomew Close London England EC1A 7BE
Citazione:
T.W. Koh, "Risk of torsades de pointes from oral erythromycin with concomitant carbimazole (methimazole) administration", PACE, 24(10), 2001, pp. 1575-1576

Abstract

There are many reports of intravenous erythromycin causing QT prolongationand torsades de pointes, but this complication is seldom ascribed to orally administered erythromycin, which is by far the most commonly prescribed route. This report describes a case of torsades de pointes associated with oral erythromycin as a result of a previously undescribed interaction with carbimazole, an antithyroid drug that is metabolized to the active drug methimazole, and the potential pharmacokinetic and pharmacodynamic mechanisms are highlighted.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 08:49:03